Difference schemes of any order of accuracy for second-order differential equations on the half-axis
Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 527-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_3_a10,
author = {V. L. Makarov and S. G. Gocheva},
title = {Difference schemes of any order of accuracy for second-order differential equations on the half-axis},
journal = {Differencialʹnye uravneni\^a},
pages = {527--540},
year = {1981},
volume = {17},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_3_a10/}
}
TY - JOUR AU - V. L. Makarov AU - S. G. Gocheva TI - Difference schemes of any order of accuracy for second-order differential equations on the half-axis JO - Differencialʹnye uravneniâ PY - 1981 SP - 527 EP - 540 VL - 17 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1981_17_3_a10/ LA - ru ID - DE_1981_17_3_a10 ER -
V. L. Makarov; S. G. Gocheva. Difference schemes of any order of accuracy for second-order differential equations on the half-axis. Differencialʹnye uravneniâ, Tome 17 (1981) no. 3, pp. 527-540. http://geodesic.mathdoc.fr/item/DE_1981_17_3_a10/